MAUDE Adverse Event Report: C-RAD POSITIONING AB C4D SOFTWARE; SOFTWARE FOR RADIOTHERAPY POSITIONING SYSTEM

C-RAD POSITIONING AB C4D SOFTWARE; SOFTWARE FOR RADIOTHERAPY POSITIONING SYSTEM
Model Number CATALYST
Medical Device Problem Codes Computer Software Problem (1112); Loss of Data (2903); Data Problem (3196)
Health Effect - Clinical Codes Radiation Underdose (2166); No Consequences Or Impact To Patient (2199)
Date of Event 01/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Notification to customers: customers must make sure that an initiated save reference operation in c4d is fully completed before the linac treatment management system operator selects a new field.
 
Event or Problem Description
In presetup-settings state the user is able to crop the volume of interest for the cposition reference to desired size.The user needs to press save in order for the new cropped cposition reference to become active.If save is not pressed there will be no change to the cposition reference.When save is pressed a user dialogue is presented "the edited reference will become the active reference.Do you want to continue yes/no?" upon confirming with a yes, the reference is saved.If a new field is selected at the linac, c4d will automatically enter the presetup state and show the presetup screen.The potential issue is if a new field for the same patient is selected when the user was editing a reference and pressed save but did not acknowledge the confirmation dialogue.If the user then confirms the save reference operation after the new field was selected, c4d will assign the reference to the site which the new fields belongs to if the patient is the same.This is an issue if the new field belongs to another site than the first one.

Brand Name
C4D SOFTWARE
Common Device Name
SOFTWARE FOR RADIOTHERAPY POSITIONING SYSTEM
Manufacturer (Section D)
C-RAD POSITIONING AB
bredgrand 18
uppsala, uppsala 75320
SW  75320
MDR Report Key9834353
Report Number3006621300-2020-00001
Device Sequence Number2421489
Product Code IYE
UDI-Device Identifier07350005280024
UDI-Public07350005280024
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K113276
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Risk Manager
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 03/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCATALYST
Device Catalogue NumberSP-002
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2020
Initial Report FDA Received Date03/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1